# SDR FDEA201505311669

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 922 hours, 26,403 cycles
- System (JASC): 2564 · Life Raft
- Part: Battery
- Part number: MN1400
- Condition: Failed
- Location: Life Raft
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LIFE RAFT WILL NOT TEST.  R & R BATTERIES.  OPERATIONS CHECKED GOOD.
